15 months ago I had 100 units of botox injected in my neck. After few days I started to be extremely dizzy, I had double vision and I also had trouble walking , breathing and swallowing. Now 15 months later I am very weak,looks pale, my arms and legs are weak, even shoulders.I still have blurry vision/horrible head pressure and headaches.Neck is contracting/spasming all the time.I am also extremely tired. Will I ever recover? Will my neck regain former strenght?
15 Months of Suffering From Dizziness, Weakness and Blurry Vision From Botox. Will It Ever Stop?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 3
Your symptoms do not sound as though they are related to BOTOX®
Your symptoms do not sound as though they are related to BOTOX® [or other fomulations of BTX-A including XEOMIN® and Dysport®], and the duration of your problem far exceeds the duration of effect of BOTOX® [which in that area would be usually 3-4 months, and almost always less than 6 months].
There are a number of other medical conditions, unrelated to treatment with BTX-A, which might account for your symptoms. If I were you I would get worked up for your problem by your family doctor or internist.
Botox side effects
I agree completely with Dr Smith. Botox at its best can last upto 6 months. the way youre describing your symptoms it seems like they are on-going and not getting better. u should definitely consult with your PCP and your neorologist and have this evaluated in depth.
15 Months of Botox problems
I agree with Dr. Smith. Frankly, Botox, even 100 units does not have this kind of lifespan and could not be causing these long-term problems. I would recommend that you see an internist and neurologist, as I just believe something else is going on. Injections into the neck - were you being treated for dystonia? If so you should have been injected by a neurologist and I'd recommend you follow-up with him/her.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.